# SDR ASOA201812285002

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670331513
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EQUIPMENT BAY DOOR LANDING IS CRACKED NEAR AFT DOOR LATCH.  REMOVED AND REPLACED THE DOOR LANDING IAW SRM 51-40-11-001-001-A01, 51-42-22-001-001-A01, 51-42-06-001-001-A01 REO 670-53-11-1356, AND EC/TC REO 670-53-11-1356.
